# SDR SWIA201335102

- Difficulty date: October 25, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 25,438 hours, 22,896 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN WITH GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF.  FLT 3476 ADJUSTED RIGGING OF NOSE GEAR WHEELS CENTERED PROXIMITY SENSOR & PERFORMED OPERATIONAL CHECK OF GEAR EXTENSION RETRACTION SYSTEM IAW AMM.
